Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On Kauffman bracket skein modules at roots of unity

Thang T Q Lê

Algebraic & Geometric Topology 15 (2015) 1093–1117
Abstract

We reprove and expand results of Bonahon and Wong on central elements of the Kauffman bracket skein modules at roots of 1 and on the existence of the Chebyshev homomorphism, using elementary skein methods.

Keywords
Kauffman bracket skein module, Chebyshev homomorphism
References
Publication
Received: 24 May 2014
Revised: 1 September 2014
Accepted: 5 September 2014
Published: 22 April 2015
Authors
Thang T Q Lê
School of Mathematics
Georgia Institute of Technology
686 Cherry Street
Atlanta, GA 30332
USA